On analytic formulas of Feynman propagators in position space

Get Citation
ZHANG Hong-Hao, FENG Kai-Xi, QIU Si-Wei, ZHAO An and LI Xue-Song. On analytic formulas of Feynman propagators in position space[J]. Chinese Physics C, 2010, 34(10): 1576-1582. doi: 10.1088/1674-1137/34/10/005
ZHANG Hong-Hao, FENG Kai-Xi, QIU Si-Wei, ZHAO An and LI Xue-Song. On analytic formulas of Feynman propagators in position space[J]. Chinese Physics C, 2010, 34(10): 1576-1582.  doi: 10.1088/1674-1137/34/10/005 shu
Milestone
Received: 2009-11-20
Revised: 2010-01-21
Article Metric

Article Views(2517)
PDF Downloads(580)
Cited by(0)
Policy on re-use
To reuse of subscription content published by CPC, the users need to request permission from CPC, unless the content was published under an Open Access license which automatically permits that type of reuse.
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Email This Article

Title:
Email:

On analytic formulas of Feynman propagators in position space

    Corresponding author: ZHANG Hong-Hao,

Abstract: 

We correct an inaccurate result of previous work on the Feynman propagator in position space of a free Dirac field in (3+1)-dimensional spacetime; we derive the generalized analytic formulas of both the scalar Feynman propagator and the spinor Feynman propagator in position space in arbitrary (D+1)-dimensional spacetime; and we further find a recurrence relation among the spinor Feynman propagator in (D+1)-dimensional spacetime and the scalar Feynman propagators in (D+1)-, (D-1)- and (D+3)-dimensional spacetimes.

    HTML

Reference (1)

目录

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return